Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 40, No. 1 (January, 1988)
T. Nakanishi A theorem on the outradii of Teichmüller spaces 1−8
M. Itoh Geometry of anti-self-dual connections and Kuranishi map 9−33
I. Nagasaki On homotopy representations with the same dimension function 35−51
J. Mukai A note on the Kahn-Priddy map 53−63
O. Saeki Knotted homology 3-spheres in S5 65−75
V. Jha and N. L. Johnson The linearity question for abelian groups on translation planes 77−84
K. Suto Groups associated with unitary forms of Kac-Moody algebras 85−104
M. Sugimoto Lp-boundedness of pseudo-differential operators satisfying Besov estimates, I 105−122
K. Hiraide Expansive homeomorphisms with the pseudo-orbit tracing property on compact surfaces 123−137
M. Yoshino Divergent formal solutions to Fuchsian partial differential equations 139−150
M. Kobayashi A construction of certain 3-manifolds with orientation reversing involution 151−159

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.